# SDR C8GA200902010

- Difficulty date: July 31, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE STRUCTURAL PLATE ON OUTSIDE SKIN STRINGER 17L AT B.S. 846 HAS EXFOLIATION CORROSION. CORROSION WAS REMOVED, HFEC PERFORMED AND NEW DOUBLER WAS FABRICATED FROM 7075 T6 .063. NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE.
